Automorphism Groups of Paley Graphs and Cyclotomic Schemes

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

The paper gives a new proof of the old result of McConnell (Acta Arithm 8:127–151, 1963 [9]) stating that the automorphism group of a cyclotomic scheme over the finite field is a subgroup of.

Original languageEnglish
Title of host publicationIsomorphisms, Symmetry and Computations in Algebraic Graph Theory, WAGT 2016
EditorsGareth A. Jones, Ilia Ponomarenko, Jozef Širán
PublisherSpringer
Pages185-194
Number of pages10
ISBN (Print)9783030328078
DOIs
StatePublished - 1 Jan 2020
EventInternational workshop on Isomorphisms, Symmetry and Computations in Algebraic Graph Theory, WAGT 2016 - Pilsen, Czech Republic
Duration: 3 Oct 20167 Oct 2016

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume305
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

ConferenceInternational workshop on Isomorphisms, Symmetry and Computations in Algebraic Graph Theory, WAGT 2016
Country/TerritoryCzech Republic
CityPilsen
Period3/10/167/10/16

Keywords

  • Automorphism group
  • Cyclotomic schemes
  • Paley graphs

Fingerprint

Dive into the research topics of 'Automorphism Groups of Paley Graphs and Cyclotomic Schemes'. Together they form a unique fingerprint.

Cite this